# SDR SWIA202002248825

- Difficulty date: December 21, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Part number: MS178255
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLIGHT SPOILER OUTBOARD HINGE WING ATTACH HARDWARE CORRODED   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED LEFT WING FLIGHT SPOILER OUTBOARD HINGE ATTACH HARDWARE IAW CRJ 200 AMM   TORQUE WRENC STS-3819   DUE 05APR20
